Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 26, NWS Wilmington, OH

April 26, 2016Adams County, Highland County, Pike County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 26, 2016, 5:10 PM EDT for Adams County, Highland County, Pike County, Ohio. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 5:10 PM EDT (21:10 UTC)
Expired
Apr 26, 2016, 5:45 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, OH, Highland County, OH, Pike County, OH

The radar

The Cincinnati radar (KILN), 44 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

558 
WUUS51 KILN 262110
SVRILN
OHC001-071-131-262145-
/O.NEW.KILN.SV.W.0026.160426T2110Z-160426T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL PIKE COUNTY IN SOUTHWESTERN OHIO...
  NORTHWESTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
  SOUTHERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 545 PM EDT.

* AT 510 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLSBORO...
  MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...PEEBLES...MARSHALL...SEAMAN...BELFAST...RUSSELL...NEW MARKET...
  EMERALD...SINKING SPRING...BERRYSVILLE...MAY HILL...DANVILLE IN
  HIGHLAND COUNTY...LOCUST GROVE...SMOKY CORNERS...STATE ROUTE 136 AT US
  ROUTE 62...HIGHLAND COUNTY AIRPORT AND SERPENT MOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3901 8367 3902 8367 3902 8369 3913 8383
      3927 8369 3908 8328 3887 8349
TIME...MOT...LOC 2110Z 307DEG 24KT 3916 8369 

HAIL...1.00IN
WIND...60MPH
 
$$

SITES
2 follow-up statements
391 
WWUS51 KILN 262122
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 PM EDT TUE APR 26 2016

OHC001-071-131-262145-
/O.CON.KILN.SV.W.0026.000000T0000Z-160426T2145Z/
PIKE OH-ADAMS OH-HIGHLAND OH-
522 PM EDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WEST CENTRAL PIKE...NORTH CENTRAL ADAMS AND SOUTHEASTERN HIGHLAND
COUNTIES...

AT 522 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELFAST...MOVING
SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...PEEBLES...MARSHALL...BELFAST...NEW MARKET...SINKING SPRING...
BERRYSVILLE...MAY HILL...LOCUST GROVE...STATE ROUTE 136 AT US ROUTE 62...
SERPENT MOUND...SMOKY CORNERS AND HIGHLAND COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3912 8373 3923 8364 3908 8328 3887 8349
      3902 8364
TIME...MOT...LOC 2122Z 307DEG 24KT 3911 8361 

HAIL...1.00IN
WIND...60MPH
 
$$

SITES
759 
WWUS51 KILN 262135
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT TUE APR 26 2016

OHC001-071-131-262145-
/O.CON.KILN.SV.W.0026.000000T0000Z-160426T2145Z/
PIKE OH-ADAMS OH-HIGHLAND OH-
535 PM EDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WEST CENTRAL PIKE...NORTH CENTRAL ADAMS AND SOUTHEASTERN HIGHLAND
COUNTIES...

AT 534 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELFAST...MOVING
SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEEBLES...MARSHALL...BELFAST...SINKING SPRING...BERRYSVILLE...MAY HILL...
LOCUST GROVE...HIGHLAND COUNTY AIRPORT...SERPENT MOUND AND SMOKY
CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3910 8364 3919 8354 3908 8328 3891 8345
      3903 8358
TIME...MOT...LOC 2134Z 307DEG 24KT 3906 8352 

HAIL...1.00IN
WIND...60MPH
 
$$

SITES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:54 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 26, 3:54 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT TUE APR 26 2016

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL DEVELOP TONIGHT ALONG A SLOW MOVING
FRONTAL BOUNDARY THAT WILL SAG SOUTH OF THE OHIO RIVER. THE THREAT
FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH
THURSDAY...ESPECIALLY LATE WEDNESDAY WHEN THE BOUNDARY IS FORECAST
TO LIFT BACK NORTH AHEAD OF A POTENT WAVE OF LOW PRESSURE. HIGH
PRESSURE AND DRY WEATHER ARE EXPECTED FOR FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FRONTAL BOUNDARY LOCATED ALONG I-71 IS MOVING GRADUALLY SOUTH...
PUSHED BY SHORT WAVE ENERGY EMBEDDED IN A MEAN NORTHWEST FLOW
ALOFT. THUNDERSTORMS ARE DEVELOPING NEAR THE BOUNDARY IN A
MODERATELY UNSTABLE AIRMASS CONTAINING AROUND 2000 J/KG CAPE.
ISOLATED SEVERE THREAT EXISTS WITH LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS THE MAIN CONCERN.

EXPECT CONVECTION TO INCREASE IN COVERAGE INTO THE EVENING
ACROSS THE SOUTHERN HALF OF THE FORECAST AREA...WHILE SCATTERED
THUNDERSTORMS AFFECT NORTHERN LOCATIONS. ANOTHER SHOT OF
CONVECTION CURRENTLY OVER MISSOURI IS LIKELY ARRIVE AS THE FRONT
MOVES SOUTH OF THE OHIO RIVER LATER TONIGHT...THOUGH IT MAY BE
DIMINISHED BY LOSS OF DAYTIME HEATING.

OVERNIGHT LOWS WILL BE INFLUENCED BY THE POSITION OF THE BOUNDARY.
LOWS ARE FORECAST TO RANGE FROM THE MID 40S FAR NORTH...TO THE
UPPER 50S FAR SOUTH.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE FRONTAL BOUNDARY WILL BE SOUTH OF THE AREA EARLY
WEDNESDAY...BEFORE IT LIFTS NORTH TO BECOME NEARLY STATIONARY NEAR
THE OHIO RIVER BY LATE WEDNESDAY NIGHT. MOISTURE AND FORCING WILL
INCREASE...PRODUCING WIDESPREAD SHOWERS AND THUNDERSTORMS...
ESPECIALLY WEDNESDAY NIGHT WHEN A POTENT WAVE OF LOW PRESSURE
WILL BE PUSHING TOWARD THE AREA FROM THE WEST. MARGINAL SEVERE
WEATHER THREAT WILL EXIST MAINLY IN SOUTHERN LOCATIONS CLOSER TO
THE BOUNDARY AND ASSOCIATED FORCING.

TEMPERATURES WILL CONTINUE TO VARY WITH RESPECT TO FRONTAL
POSITION. HIGHS ARE EXPECTED TO RANGE FROM THE LOWER 60S FAR
NORTH TO THE MID 70S FAR SOUTH.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THURSDAY STARTS OUT WITH A LOW PRESSURE CENTER IN THE MIDWEST AND A
WARM FRONT SOUTHWEST OF THE CWA LIFTING NORTHEASTWARD. PRECIPITATION
SHOULD TURN OFF OVERNIGHT FROM SOUTHWEST TO NORTHEAST AS A H5 S/W
MOVES INTO THE AREA. AS THE H5 S/W CROSSES...ANY CHANCE FOR
LINGERING SHOWERS OR THUNDERSTORM ACTIVITY WILL RAPIDLY DIMINISH.

BROAD HIGH PRESSURE NORTH OF THE REGION WILL PROVIDE A LULL IN ANY
RAINFALL WITH AN EASTERLY DRYING WIND ON SATURDAY AND COOLER
TEMPERATURES IN THE 60S FOR THE WEEKEND INTO EARLY NEXT WEEK. A
REPEATED PATTERN WILL SEE ANOTHER SURFACE LOW IN THE MIDWEST WITH AN
EASTERLY ORIENTED WARM FRONT OVER THE OHIO VALLEY FOR SATURDAY
NIGHT...WITH INCREASING CHANCES FOR STORMS TO DEVELOP STARTING WITH
THE HEATING OF THE DAY SATURDAY AND CULMINATING DURING THE DAY
SUNDAY WHEN THE SURFACE LOW TRACKS OVER OHIO.  UPPER LEVEL PATTERN
HAS ANOTHER S/W MOVING THROUGH SUNDAY NIGHT WHICH SHOULD TURN OFF
ANY RAIN MONDAY. GFS...EUROPEAN...AND HPC GUIDANCE ALL DIFFER BEYOND
SUNDAY AS THE GFS IS PROGRESSIVE WITH THE SURFACE WAVE AND SHOULD BE
THE WAY THE PATTERN EVOLVES GIVEN H5 ZONAL FLOW. EUROPEAN HOLDS BACK
THE SURFACE LOW MONDAY AND HPC GOES EVEN FURTHER WITH KEEPING THE
CIRCULATION IN OHIO THROUGH TUESDAY. LEANED TOWARD THE MORE
PROGRESSIVE GFS AND KEPT A COOLER FORECAST UNTIL MON/TUES AS THE
CLEAR SKIES WITH HIGH PRESSURE SETTLING IN WILL OFFSET ANY WEAK COLD
ADVECTION WITH A HIGH IN THE UPPER MIDWEST.

TEMPERATURES WILL BE SEASONABLY MILD IN THE 60S TO LOWER 70S FOR

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SCATTERED SHRA AND CONVECTION BEGINNING TO DEVELOP MAINLY SOUTH OF
I-70. HAVE INCLUDED VCTS FOR THE AFTERNOON IN NORTHERN TAF SITES
WITH MORE WIDESPREAD ACTIVITY ACROSS THE SOUTH NEAR OHIO RIVER
DURING THE EVENING. MODELS INDICATING AT LEAST MVFR CIGS ACROSS FCST
AREA AFTER 03Z INTO THE DAY ON WEDNESDAY. WILL KEEP THOSE IN FCST
WITH SOME IMPROVEMENT NEAR 18Z WEDNESDAY. EXPECT SCATTERED SHRA TO
RETURN TO SOUTHWEST TAF SITES WEDNESDAY AFTERNOON AND EVENING.
WINDS GENERALLY WEST TURNING TO THE NORTH AND NORTHEAST TONIGHT
INTO WEDNESDAY NEAR 10 KNOTS.

OUTLOOK...MVFR CIGS AND VSBYS WITH SOME THUNDERSTORMS POSSIBLE WEDNESDAY
INTO THURSDAY EVENING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...FRANKS
AVIATION...PADGETT
Hazardous weather outlook, Apr 26, 5:04 AM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
504 AM EDT TUE APR 26 2016

OHZ026-034-035-042>046-051>056-064-065-074-270915-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
504 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082-
088-270915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
504 AM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND
MOVE EAST-SOUTHEAST THROUGH THE REGION GOING INTO THE EVENING
HOURS. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH THE
POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY
TIMING FOR STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO BE
BETWEEN 4 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION ON THURSDAY.
A FEW OF THESE STORMS MAY BECOME SEVERE WITH THE POTENTIAL FOR
DAMAGING WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY AND THURSDAY.

In the hours before

Special weather statement, Apr 26, 4:47 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT TUE APR 26 2016

KYZ094>096-262115-
PENDLETON KY-OWEN KY-GRANT KY-
447 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PENDLETON...
NORTHEASTERN OWEN AND GRANT COUNTIES UNTIL 515 PM EDT...

AT 447 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHEAST OF OWENTON...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN AND DRY RIDGE.

THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 146 AND 160.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3851 8479 3863 8482 3877 8444 3856 8438
      3856 8442 3855 8443 3854 8442 3853 8444
      3854 8445 3853 8445 3854 8447 3851 8449
TIME...MOT...LOC 2047Z 256DEG 19KT 3859 8472

SITES
Local storm report, Apr 26, 4:48 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             CARROLLTON              38.68N 85.16W
04/26/2016  E0.88 INCH       CARROLL            KY   LAW ENFORCEMENT

&&
Special weather statement, Apr 26, 4:51 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EDT TUE APR 26 2016

OHZ064-073-074-262115-
ROSS OH-PICKAWAY OH-HOCKING OH-
451 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ROSS...SOUTHEASTERN
PICKAWAY AND SOUTHWESTERN HOCKING COUNTIES UNTIL 515 PM EDT...

AT 451 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KINGSTON...MOVING SOUTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...KINGSTON...LOGAN ELM VILLAGE...LONDONDERRY...LAURELVILLE...
CLARKSBURG...ADELPHI...ANDERSONVILLE...STATE ROUTE 138 AT US ROUTE 22...
HALLSVILLE...MOORESVILLE...PICKAWAY COUNTY AIRPORT AND WHISLER.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3936 8268 3937 8275 3928 8276 3920 8283
      3950 8317 3961 8304 3942 8262
TIME...MOT...LOC 2051Z 307DEG 24KT 3949 8303

SITES
Special weather statement, Apr 26, 4:52 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT TUE APR 26 2016

KYZ092-093-OHZ077-078-262115-
CAMPBELL KY-KENTON KY-HAMILTON OH-CLERMONT OH-
452 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMPBELL...NORTH
CENTRAL KENTON...SOUTHEASTERN HAMILTON AND NORTHWESTERN CLERMONT
COUNTIES UNTIL 515 PM EDT...

AT 452 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER UNIVERSITY
OF CINCINNATI...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...NORWOOD...FORT THOMAS...NEWPORT...MADEIRA...VILLA
HILLS...HIGHLAND HEIGHTS...MILFORD...BELLEVUE...FORT WRIGHT...DAYTON...
LUDLOW...SOUTHGATE...PARK HILLS...FORESTVILLE...FINNEYTOWN...AMELIA...
MARIEMONT AND WILDER.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 10.
 I-74 IN OHIO BETWEEN MILE MARKERS 17 AND 19.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 189 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 9.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3909 8460 3921 8457 3916 8419 3894 8426
TIME...MOT...LOC 2052Z 284DEG 28KT 3912 8452
Special weather statement, Apr 26, 4:59 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT TUE APR 26 2016

OHZ053-054-062-063-072-262130-
GREENE OH-CLINTON OH-FAYETTE OH-MADISON OH-CLARK OH-
459 PM EDT TUE APR 26 2016

...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT GREENE...
NORTHEASTERN CLINTON...FAYETTE...SOUTHWESTERN MADISON AND SOUTH
CENTRAL CLARK COUNTIES UNTIL 530 PM EDT...

AT 458 PM EDT...RADAR INDICATED A THUNDERSTORM NEAR JEFFERSONVILLE...
MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
BEAVERCREEK...XENIA...WASHINGTON COURT HOUSE...BELLBROOK...YELLOW
SPRINGS...CEDARVILLE...JAMESTOWN...WASHINGTON...MOUNT STERLING...
JEFFERSONVILLE...BLOOMINGBURG...WILBERFORCE...NEW JASPER...SPRING VALLEY...
SOUTH SOLON...MIDWAY...BOWERSVILLE...PORT WILLIAM...CLIFTON AND
MILLEDGEVILLE.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 56 AND 81.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3949 8340 3960 8411 3967 8411 3983 8388
      3972 8325 3969 8325
TIME...MOT...LOC 2058Z 284DEG 23KT 3967 8363

FRANKS
Local storm report, Apr 26, 5:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             DOWNTOWN CINCINNATI     39.10N 84.51W
04/26/2016  E0.50 INCH       HAMILTON           OH   PUBLIC

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 5:20 AM EDTSpecial Weather StatementILNDelaware, Licking25 min
Apr 26, 5:38 AM EDTSpecial Weather StatementILNLogan37 min
Apr 26, 5:42 AM EDTSpecial Weather StatementILNLicking33 min
Apr 26, 1:37 PM EDTSpecial Weather StatementILNPerry23 min
Apr 26, 1:58 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland14 min
Apr 26, 2:42 PM EDTSpecial Weather StatementILNClark33 min
Apr 26, 2:54 PM EDTSevere Thunderstorm WarningILNClark, Greene36 min
Apr 26, 3:13 PM EDTSpecial Weather StatementILNHighland32 min
Apr 26, 3:17 PM EDTSpecial Weather StatementILNFairfield28 min
Apr 26, 3:28 PM EDTSpecial Weather StatementILNFayette32 min
Apr 26, 3:33 PM EDTSpecial Weather StatementILNButler27 min
Apr 26, 3:34 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Greene, Madison26 min
Apr 26, 3:38 PM EDTSpecial Weather StatementILNClinton, Greene37 min
Apr 26, 3:48 PM EDTSpecial Weather StatementILNPike27 min
Apr 26, 3:54 PM EDTSpecial Weather StatementILNHocking36 min
Apr 26, 3:56 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Warren34 min
Apr 26, 4:27 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Highland18 min
Apr 26, 4:35 PM EDTSpecial Weather StatementILNGreene25 min
Apr 26, 4:44 PM EDTSevere Thunderstorm WarningILNButler, Preble31 min
Apr 26, 4:45 PM EDTSpecial Weather StatementILNHighland30 min
Apr 26, 4:51 PM EDTSpecial Weather StatementILNRoss24 min
Apr 26, 4:52 PM EDTSpecial Weather StatementILNHamilton23 min
Apr 26, 4:57 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross18 min
Apr 26, 4:59 PM EDTSpecial Weather StatementILNFayette, Greene31 min
Apr 26, 5:04 PM EDTSevere Thunderstorm WarningILNHamilton26 min
Apr 26, 5:25 PM EDTSpecial Weather StatementILNPike35 min
Apr 26, 5:26 PM EDTAreal Flood AdvisoryILNClark, Fayette, Greene, Madison3 hr
Apr 26, 5:30 PM EDTSpecial Weather StatementILNClermont30 min
Apr 26, 5:32 PM EDTSpecial Weather StatementILNFayette28 min
Apr 26, 5:32 PM EDTSevere Thunderstorm WarningILNPike15 min
Apr 26, 5:40 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Madison35 min
Apr 26, 5:44 PM EDTSpecial Weather StatementILNGreene31 min
Apr 26, 5:45 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto30 min
Apr 26, 5:51 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Madison, Pickaway3 hr
Apr 26, 5:53 PM EDTSpecial Weather StatementILNBrown, Clermont37 min
Apr 26, 5:59 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland31 min
Apr 26, 6:01 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton29 min
Apr 26, 6:08 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble37 min
Apr 26, 6:11 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto34 min
Apr 26, 6:21 PM EDTSpecial Weather StatementILNFranklin24 min
Apr 26, 6:30 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland45 min
Apr 26, 6:30 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Pickaway30 min
Apr 26, 6:35 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont, Hamilton, Highland4 hr
Apr 26, 6:37 PM EDTAreal Flood AdvisoryILNButler, Preble3 hr
Apr 26, 6:37 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton23 min
Apr 26, 6:39 PM EDTSevere Thunderstorm WarningILNScioto36 min
Apr 26, 6:45 PM EDTSpecial Weather StatementILNButler, Hamilton30 min
Apr 26, 6:51 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren39 min
Apr 26, 7:04 PM EDTFlash Flood WarningILNAdams, Brown, Clermont, Hamilton, Scioto5 hr
Apr 26, 7:08 PM EDTSevere Thunderstorm WarningILNHamilton37 min
Apr 26, 7:28 PM EDTSpecial Weather StatementILNWarren32 min
Apr 26, 7:29 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Hamilton, Highland, Warren31 min
Apr 26, 7:41 PM EDTSevere Thunderstorm WarningILNHighland34 min
Apr 26, 7:53 PM EDTSpecial Weather StatementILNRoss37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.